I had lithotripsy 2 months ago and have had severe
Problems every since Post lithotripsy I had pyelonephritis Which was treated with 2rounds of antibiotics then started with cystitis which I have to this day I have had a CT and US which all say everything is fine but I continue to get really bad cramps of my left ureter then I pee straight bloody urine or bloody mucus shreds Drs put me on a trail of toviaz which does nothing It seems to be worse after I try to get back to my exercise routine which has been hard due to the fact that I was truly debilitated after 2 extremely painful stents severe nausea and feeling septic from the pyelonephritis It has been 2 months and I continue with these symptom it feels like something was left right where the ureter empties into the bladder but nothing shows up on the tests any clues on what is wrong or how I should proceed? By the way my urologist whom I did like signed of and sent me to GI to rule out diverticulitis which was ruled out my PCP seemed a little alarmed at the color of my urine that day it was light red put me on clonazepam cuz I told him I was getting scared and wanted things to calm down My prescribed lemon jc in water seems to upset it too but cranberry jc helps and as always I make sure I drink 2 liters of straight water every day
A complete medical evaluation is extremely necessary for determining the correct cause of your symptoms. The normal conditions giving rise to cloudy urine are presence of crystals, mucus, or vaginal discharge. Abnormal causes of turbidity include the presence of blood cells, yeast, pus and bacteria. Red colored urine can be due to urinary tract infection or kidney stones. Any undiagnosed kidney disease or rarely kidney tumor can also cause red urine. It is possible that the doctor had missed out some finding. A complete medical history and clinical correlation of test results will be extremely helpful. I sincerely hope it helps.
Best wishes and regards!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.